A 38-year-old female asked:
Disclaimer

so i'm curious i been on zoloft (sertraline) 50 mg for three days i always get ups and downs like i said earlier i have chest and throat tightness.so dent stop med?

1 doctor answer
Dr. Zachary Veres
18 years experience Family Medicine
Zoloft (sertraline): don't stop med for now
Answered on Apr 13, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 17-year-old female asked:
Dr. Elena Padrell
40 years experience Psychiatry
Panic atack?: Is it the first time u take zoloft (sertraline)? .Do you have stomach problems? Any thing changed?. Were u fasting (empty stomach)? Usually eating s ... Read More
A 38-year-old female asked:
Dr. Patrick Tapia
13 years experience Psychiatry
Consider ER: That sounds like a tough situation, you may need an EKG and blood work to rule out heart attack and maybe even a CT angio to rule out pulmonary thromb ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. David Reid
46 years experience Psychiatry
Possible side effect: Zoloft (sertraline) can occasionally cause chest muscles to feel tight and feel like shortness of breath. Rarely causes bronchial constriction but any ... Read More
5
5 thanks
A 16-year-old female asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Sounds like it!: Anything you have never taken before can potentially cause a drug reaction. Please stop and consult your doctor asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month